# SDR 20000831SH024

- Difficulty date: July 1, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N470RV
- Make and model: Amtr RV3
- Aircraft serial: 470
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: AN660
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED 5 OF 6 AN 6-60 PROPELLER BOLTS FAILED IN-FLIGHT.  BOLTS SENT TO MFG, FOUND IN SPEC REASON FOR FAILURE DUE TO BOLTS BEING TOO LONG PREVENTING PROPER CLAMP-UP OF CRUSHPLATE AND SPINNER BULKHEAD TO CAMSHAFT FLANGE EXTENSION.  FAILED BOLTS SHOWED 4 TO 5 THREADS PROTRUDING FROM NUTS WITH 2 WASHERS UNDER EACH NUT.  SUBMITTER STATED TO CAUTION MECHANICS NOT TO ALLOW MORE THAN 2 THREADS TO SHOW BEYOND THE NUT.  (X)
